MathSciNet Relay Station
MathSciNet bibliographic data
MR103906 (21 #2669) 16.00
Auslander, Maurice; Buchsbaum, D. A. Unique factorization in regular local rings. Proc. Nat. Acad. Sci. U.S.A. 45 1959 733–734.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement